Analgin №20, 500 mg

500 mg, 20 tablets

Active ingredients

metamizole Sodium (Analgin) 500 mg;

Auxiliary ingredients

sucrose (sugar), potato starch, calcium stearate, talc.

analgesics
  • Fever syndrome (infectious inflammatory diseases, stings of insects like mosquitoes, bees, gadflies, and other post-transfusion complications);
  • pain syndrome (of low and moderate manifestation) including neuralgia, myalgia, arthralgia, injuries, burns, compressed air illness, ophthalmic zoster, orchitis, radiculitis, myositis, postoperative pain syndrome, headaches, toothaches, algo dysmenorrhea;
  • pain syndrome from biliary, intestinal and renal colics — combined with administration of spasmolytic drugs.
  • To be taken by mouth, in over 14-year old children and adults single dose is 250−500 mg (½ to 1 tablet) 2−3 times a day, maximum single dose is 1000 mg (2 tablets), maximum daily dose 3000 mg (6 tablets);
  • single dose in children aged between 8 and 14 years is 250 mg, 2 to 3 times a day;
  • do not administer the drug without prior consultation with a doctor for a period longer than 3 days if it was administered as antipyretic and for a period longer than 5 days if it was administered as a pain killer.

Shelf life
5 years. Prohibited to use after expiry date.

Storage conditions
Store in a dry, dark place at temperatures below +25°C. Keep out of reach of children.

Terms of sale
Over the counter.

14+
for children, adults and elderly people

20
starts acting in 20 min after intake

3000
daily dose not more than 3000 mg